MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 2-0 S/A CTX; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 2-0 S/A CTX; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP363H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Summary: it was received for analysis an opened box with twenty-one unopened samples of product.The complaint sample was not received.During the visual inspection of unopened samples, no defects were found on the packages.The samples were opened, and swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, or damaged were observed.A functional test was performed the pull force were above the minimum requirements.Per the condition of the samples received, no pull off suture needle was found, and the tested samples met the finished goods requirements.Second suture event was submitted via medwatch 2210968-2020-02107.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure in 2020 and the suture was used.It was reported that during the procedure, the needle came out from the suture; the suture pulled off occurred.

Brand Name
VCL+ VIO 27IN 2-0 S/A CTX
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9833902
Report Number2210968-2020-02108
Device Sequence Number14220242
Product Code GAM
UDI-Device Identifier10705031052758
UDI-Public10705031052758
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberVCP363H
Device Catalogue NumberVCP363H
Device Lot NumberPLBGJBS0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/16/2020
Patient Sequence Number1